I am now 10 days after having the angiogram done and pains I was having in my chest went after a few days and my arm is nearly there after being quite sore. I am now on apixiban, Flecainide and propranalol 10mg. However, about a week before the angiogram and since, I have felt things were not getting so good. I now feel my heart is racing far more than it ever was. I went to the gym 2 months ago and it only managed 112 bpm on the cross trainer. Now I can be sat on the settee and its goes between 55 - 135. A conversation at work got heated and it ended going up to 146. I can really feel it now when it gets faster. I am more tired. I popped into the cardiology unit after I had been to the anti coagulation clinic this week to see if I could speak to anyone as I was confused with what was happening. As far as I knew my next check up would be 6 weeks after the angiogram where I would have a 24hr heart monitor prior to this but was told it was not until March 2015. Before the angiogram, I thought there was a plan to what was happening now I feel in no mans land. What do I do now??? The nurse was lovely and said to see my own GP if I was concerned and that I must not be too hard with myself at the moment.
Do I just keep taking the tablets and see if things calm down abit? I read on here of people having to wait long times to get sorted and having procedures again and again. I find its all so much to take in. I was a very active 58 year old going to body combat classes, body balance, cycle or walk to work (2 miles) with no problems and being fitter than alot younger than me. I also like to forage and will go on walks for miles. Now I'm sitting more on the settee, sleeping alot, not got the energy to do things and also frightened to want to try!! I feel my quality of life has changed dramatically in a couple of months and more so in the past fortnight.
I am now trying to do things when I can and rest when I can't. All very well if this fits in with life but work and trying to have a social life get in the way.
Can I have some feedback as friends do not understand how I feel and just say to rest.
Many thanks to you.